# SDR DJFA2005168

- Difficulty date: November 28, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N691TA
- Make and model: Beech 400A
- Aircraft serial: RK317
- Aircraft time: 4,010 hours, 3,359 cycles
- Engine: Pwa JT15D5
- Engine time: 4,015 hours, 3,359 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT15D5
- Part serial: PCEJA0407
- Condition: Power Loss
- Location: Right
- Part time: 4,015 hours, 3,359 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, SHORTLY AFTER POWER WAS REDUCED TO BEGIN DESCENT FROM CRUISE ALTITUDE, BOTH ENGINES EXPERIENCED A SUSTAINED POWER LOSS.  UNABLE TO RESTART EITHER ENGINE IN FLT.  EMERGENCY DECLARED & ACFT DIVERTED.  UNDER NTSB INVESTIGATION.  MX REPLACED AIRFRAME & ENGINE FUEL FILTERS.  CHECKS PERFORMED ON IGNITION ANTI-ICE, FUEL TEMP, AIRFRAME FUEL FILTER BY-PASS INDICATION SYS, NO DISCREPANCIES. LT & RT ENG P-3 BOSSES INSP FOR WORN GASKETS.  NO LEAK OR DAMAGE.  ENG OIL SOAP SAMPLES & FUEL SAMPLES TAKEN.  RT ENG REPLACED, 5 PT ENG RUNS PERFORMED ON LT & RT POWERPLANTS.  REMOVED ENG WILL BE TORN DOWN BY MANUF AS PART OF NTSB INVESTIGATION.  THREE GROUND POWER RUNS WERE COMPLETED, NO NOTED PROBLEMS.
